Archived

This topic is now archived and is closed to further replies.

Accutane Journey

17 posts in this topic

Just popped my first pill, slightly strange and scary feeling before hand! lets hope my body likes this drug and helps me.

DAY 1

Numero uno on accutane, 20mg a day. Now to play the waiting game, a long journey.

Share this post


Link to post
Share on other sites

Day 3

Obviously no changes due to the short amount of time, just taken my 3rd pill. Now I have to wait another 4 days before I can take another pill. Never heard of this before, 3 days on and 4 days off. I shall listen to my dermatologist though. Keeping my fingers crossed I don't get a bad initial breakout, had a few new spots so far, nothing drastic.

Share this post


Link to post
Share on other sites

Day 5

had quite a few more pustules and big ones! neutral.gif These bad boys are going to leave a nice pink mark for ages.. sigh. I hope this is the IB from accutane and not just a breakout.

Share this post


Link to post
Share on other sites

Day 10!

Taken my 5th accutane pill yesterday, due another one today and I have woken up with at least 5 new inflamed pustules, not good considering I start my new full time job tomorrow, oh well **** happens. I Don't know what to think about accutane, seems to be breaking me out more than anything else ever has and no signs of improvement. Just got to keep faith eusa_pray.gif

Share this post


Link to post
Share on other sites

Day 12 - Blood in my stool and first nosebleed! ouchies, however I hope that's a sign the accutane is working or I'm fucked. Pustules from accutane drying up nicely, however they will all leave a stubborn red mark that will take years to fade, great.

Share this post


Link to post
Share on other sites

Hello :)

I just started my second course of Accutane today. I know how you are feeling. ANXIOUS! Everything that you are experiencing sounds pretty normal BESIDES the bloody stool. Has it happened since then? Also, can I ask why your dermatologist prescribed such a low dose? I was actually considering asking for 20 mgs just because it lessens side effects.

Cheers!

Visit my blog too!

Share this post


Link to post
Share on other sites

Hello smile.png

I just started my second course of Accutane today. I know how you are feeling. ANXIOUS! Everything that you are experiencing sounds pretty normal BESIDES the bloody stool. Has it happened since then? Also, can I ask why your dermatologist prescribed such a low dose? I was actually considering asking for 20 mgs just because it lessens side effects.

Cheers!

Visit my blog too!

No it has passed thankfully and my dermatologist believes any higher doses will cause unnecessary damage to my liver due to my previous medical history, so that was the main decision behind his thinking.

Share this post


Link to post
Share on other sites

Day 19

No improvements yet as expected. only worsening of acne and red marks + new red marks have been formed. erghhh just want a new face.

Share this post


Link to post
Share on other sites

I'm on about day 14 an I've been having a horrible breakout recently. Kind of makes you think is it worth but bit having clear skin definitely would be worth it.. Guess wev all just got to Hang in there "/

Share this post


Link to post
Share on other sites

oh no...i think the first month is going to be the worst (break-out wise)? so hopefully after we get through the first month (Im on day 5)..things will get better...im only on 20mg so im scared ill break out more when he puts me up to 40..but like you said we just have to stay tough and think of the outcome!!

Share this post


Link to post
Share on other sites